| Model Number |
1002818 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient faced occlusion troubleshooting indicated issue with the infusion set site and the infusion set was inserted on abdomen.The patient noticed after three or more hours of insertion.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.